Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 381908, 8 pages
http://dx.doi.org/10.1155/2014/381908
Research Article

Application of Radial Basis Function Method for Solving Nonlinear Integral Equations

The State Key Laboratory of Transmission Equipment and System Safety and Electrical New Technology, Chongqing University, Chongqing 400044, China

Received 13 July 2014; Revised 28 August 2014; Accepted 30 August 2014; Published 28 October 2014

Academic Editor: Song Cen

Copyright © 2014 Huaiqing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huaiqing Zhang, Yu Chen, Chunxian Guo, and Zhihong Fu, “Application of Radial Basis Function Method for Solving Nonlinear Integral Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 381908, 8 pages, 2014. https://doi.org/10.1155/2014/381908.